# SDR AALA202012049021

- Difficulty date: November 26, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 16,187 hours, 7,210 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON CENTER FITTING AT FR 66 TO FR 68 AND STR 23L IN AFT GALLEY AREA, MEASURING L= 4.768 INCH W= 0.611 INCH D= 0.117 INCH.  REPLACED CENTER FITTING, IAW SRM A319 51-42-11-801 AND DRAWING 53480009.
